# SDR CALA9900267

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 1640, LBL 52 TO RBL 54.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-01, PAGE 209 TO 213 AND ECRA 5321-01039.
